# SDR 2015FA0000617

- Difficulty date: October 23, 2015
- Submitted: November 25, 2015
- Operation: General aviation
- Aircraft: N131AJ
- Make and model: Lear 35A
- Aircraft serial: 381
- Aircraft time: 17,044 hours, 11,308 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Inverter
- Part number: DH1030241200CS
- Part serial: 5030T
- Condition: Malfunctioned
- Part time: 17,044 hours, 11,308 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A VOLTAGE SPIKE FOR THE SECONDARY INVERTER INDICATOR.
